Reference Type | Journal (article/letter/editorial) |
---|
Title | A Study of the Accuracy of Some Approximations fort, Ο2, andFTail Probabilities |
---|
Journal | Journal of the American Statistical Association |
---|
Authors | Ling, Robert F. | Author |
---|
Year | 1978 (June) | Volume | 73 |
---|
Issue | 362 |
---|
Publisher | Informa UK Limited |
---|
DOI | doi:10.1080/01621459.1978.10481569Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9322020 | Long-form Identifier | mindat:1:5:9322020:2 |
---|
|
GUID | 0 |
---|
Full Reference | Ling, Robert F. (1978) A Study of the Accuracy of Some Approximations fort, Ο2, andFTail Probabilities. Journal of the American Statistical Association, 73 (362). 274-283 doi:10.1080/01621459.1978.10481569 |
---|
Plain Text | Ling, Robert F. (1978) A Study of the Accuracy of Some Approximations fort, Ο2, andFTail Probabilities. Journal of the American Statistical Association, 73 (362). 274-283 doi:10.1080/01621459.1978.10481569 |
---|
In | (1978, June) Journal of the American Statistical Association Vol. 73 (362) Informa UK Limited |
---|
These are possibly similar items as determined by title/reference text matching only.